# SDR AALA201507249001

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 41,209 hours, 24,775 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 145
- Condition: Malfunctioned
- Location: Galley
- Part time: 35,250 hours, 19,990 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1798 EN-ROUTE, AFT FLIGHT ATTENDANT REPORTS A SMELL OF BURNING IN THE BACK GALLEY.  FWD FLIGHT ATTENDANT ALSO REPORTED UPPPER SIDEWALL HOT & BURNING SMELL.  R & R AFT GALLEY CHILLER IAW AMM 24-34-51.  NO FAULTS NOTED.
